# SDR FDEA202103150654

- Difficulty date: March 15, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 35,164 hours, 19,311 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SERVICE CHECK FOUND R1 DOOR SLIDE IN RED BAND.   RELEASED FOR SERVICE PER MEL : 52-11-01-01.  CREW ENTRY DOOR ESCAPE SLIDE R1  INOP. SLIDE REMAINS INSTALLED ON DOOR. PRESSURE NEEDLE IS ALIGNED WITH THE 'MOVABLE GREEN CURSOR'.
